# SDR CALA2025052905056

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,864 hours, 32,135 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Servo
- Part number: 31077111
- Part serial: 11685
- Condition: Faulted
- Location: Zone 800
- Part time: 25,592 hours, 11,636 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY. . RSP3 ON RIGHT SIDE FLOATED WITH BLUE HYD DEPRESSURIZED. REFLY R EQD. REMOVED AND REPLACED RH #3 SPOILER ACTUATOR IAW A320 AMM 27-64-5 1-400-004-A, 27-64-51-000-004-A OP & ADJUSTMENT CHK GOOD. ACMP B Y V914957 INSP BY V925611ROTABLE PARTS CHG:TT # 1442693 SN OFF 1685 PN OFF 31-2763-9-0003 IPC REFERENCE # ECRA 2763-0103.CONTROL, SERVOC OFF 31-2763-9-0003 1685 ON 31-2763-9-0003 6573
